Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Jan 24, 2023, 10:56 AM CST for Calhoun County, Refugio County, Victoria County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 24, 2023, 10:56 AM CST (16:56 UTC)
- Expired
- Jan 24, 2023, 11:30 AM CST
- In force
- 34 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Calhoun County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 99 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 24, 10:49 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 449 m²/s²
- 0-3 km storm-relative helicity
- 765 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
720
WFUS54 KCRP 241656
TORCRP
TXC057-391-469-241730-
/O.NEW.KCRP.TO.W.0001.230124T1656Z-230124T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Corpus Christi TX
1056 AM CST Tue Jan 24 2023
The National Weather Service in Corpus Christi has issued a
* Tornado Warning for...
Northwestern Calhoun County in south Texas...
Southeastern Victoria County in south central Texas...
North central Refugio County in south central Texas...
* Until 1130 AM CST.
* At 1055 AM CST, a severe thunderstorm capable of producing a
tornado was located near McFaddin, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
McFaddin around 1105 AM CST.
Bloomington around 1120 AM CST.
Placedo around 1130 AM CST.
This includes the following highways...
US Highway 77 between mile markers 592 and 606.
US Highway 87 near mile marker 826.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2843 9707 2848 9714 2877 9697 2867 9679
TIME...MOT...LOC 1655Z 215DEG 32KT 2850 9708
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
TWH3 follow-up statements
517
WWUS54 KCRP 241708
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
1108 AM CST Tue Jan 24 2023
TXC057-391-241717-
/O.CAN.KCRP.TO.W.0001.000000T0000Z-230124T1730Z/
Calhoun TX-Refugio TX-
1108 AM CST Tue Jan 24 2023
...THE TORNADO WARNING FOR NORTHWESTERN CALHOUN AND NORTH CENTRAL
REFUGIO COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning will be moving
north of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for south central
and south Texas.
LAT...LON 2853 9700 2857 9708 2876 9695 2868 9681
TIME...MOT...LOC 1707Z 220DEG 33KT 2858 9700
$$
TXC469-241730-
/O.CON.KCRP.TO.W.0001.000000T0000Z-230124T1730Z/
Victoria TX-
1108 AM CST Tue Jan 24 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CST FOR SOUTH
CENTRAL VICTORIA COUNTY...
At 1107 AM CST, a severe thunderstorm capable of producing a tornado
was located over McFaddin, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bloomington around 1120 AM CST.
Placedo around 1130 AM CST.
This includes the following highways...
US Highway 77 between mile markers 594 and 596.
US Highway 87 near mile marker 826.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2853 9700 2857 9708 2876 9695 2868 9681
TIME...MOT...LOC 1707Z 220DEG 33KT 2858 9700
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
TWH632
WWUS54 KCRP 241716
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
1116 AM CST Tue Jan 24 2023
TXC469-241730-
/O.CON.KCRP.TO.W.0001.000000T0000Z-230124T1730Z/
Victoria TX-
1116 AM CST Tue Jan 24 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CST FOR SOUTH
CENTRAL VICTORIA COUNTY...
At 1116 AM CST, a severe thunderstorm capable of producing a tornado
was located over Bloomington, or 7 miles northeast of McFaddin,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Dacosta and Placedo around 1125 AM CST.
This includes US Highway 87 between mile markers 824 and 826.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2860 9694 2863 9700 2876 9694 2868 9681
TIME...MOT...LOC 1716Z 215DEG 32KT 2865 9695
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
TWH219
WWUS54 KCRP 241724
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
1124 AM CST Tue Jan 24 2023
TXC469-241733-
/O.EXP.KCRP.TO.W.0001.000000T0000Z-230124T1730Z/
Victoria TX-
1124 AM CST Tue Jan 24 2023
...THE TORNADO WARNING FOR SOUTH CENTRAL VICTORIA COUNTY WILL EXPIRE
AT 1130 AM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 600 PM CST for south central
Texas.
LAT...LON 2860 9694 2863 9700 2876 9694 2868 9681
TIME...MOT...LOC 1723Z 215DEG 32KT 2869 9692
$$
TWHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Jan 24, 6:19 AM CST, 4 hours 37 minutes earlier.
Area forecast discussion, Jan 24, 6:19 AM CST, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
619 AM CST Tue Jan 24 2023
...New AVIATION...
.SHORT TERM...
(Today through Wednesday)
Issued at 448 AM CST Tue Jan 24 2023
A strong upper level disturbance will move across TX today/tonight
then lift northeastward across the eastern CONUS Wednesday. The
surface reflection of the upper system, a surface low/trough, has
been developing over south TX early this morning. As the upper
system moves east/northeast across the region, the corresopnding
surface low is expected to trek along the Coastal Plains this
morning, then enter southeastern TX this afternoon, with the
trailing trough/cold front moving offshore. The combination of a
strong LLJ, surface/upper forcing, and copious moisture (above
normal PWAT values), will contribute to widespread showers and
scattered to numerous thunderstorms. Deterministic runs have been
consistent the past several days with regard to a very high
shear/low CAPE environment associated with convection today. The
NAM predicts at 18z today for the northern Coastal Bend/Victoria
Crossroads to possess an environment with 0-6km vertical shear,
BRN, SBCAPE, DCAPE, and significant tornado parameter of around
60kt, 20, 1200 J/kg, 1050 J/kg, and >4, respectively. SPC has a
Slight/Enhanced risk of severe thunderstorms north of Corpus
Christi. WPC has the northern Coastal Plains in a Marginal risk of
excessive rainfall. Based on NAM output, the warm/moist layer is
expected to extend to only 2-3km (4km is typically suggested for
heavy/efficient rainfall production), vertical shear is expected
to be strong which will decrease rainfall efficiency. Although
strong moisture convergence/copious moisture is expected over the
Marginal Risk area for the next approximately 6 hours, not sure
whether the 3 inch/hour precipitation rate threshold (FFG mosaic)
will be met. Later this afternoon, strong northwest flow is
expected to follow the cold front. Decided to issue a Wind
Advisory for the Coastal Plains based on HREF output of 40-50
percent probability of >30kt of surface wind this afternoon. will
retain the current Elevated to Critcal fire Weather conditions.
Much drier and cooler conditions are expected tonight/Wednesday.
Expect low temperatures Wednesday morning in the upper 30s to
lower 40s, which is slightly lower than the NBM, given some
reliance on the SREF mean temperature. Sunny Wednesday with highs
from the upper 50s to mid 60s.
Will retain a High risk of rip currents until 18z today. This
morning, the combination of very strong onshore flow and the
continued influence of the new moon support a condition very close
to a High risk. However by 18z, the flow will become longshore and
decrease the rip current risk. Do not expect coastal flooding
during the next high tidal cycle given the expectation of strong
offshore flow.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 448 AM CST Tue Jan 24 2023
Key Messages:
-Rain chances return this weekend into early next week ahead of the
next cold front
-Coldest morning anticipated for Thursday morning, with a 50-90%
chance of temperatures below 40 degrees for the northern Rio Grande
Plains and east into the northern Brush Country, northern Coastal
Plains, and Victoria Crossroads
Generally zonal flow aloft and dry conditions will prevail through
the end of the week. Mostly clear skies will allow for radiational
cooling, resulting in much colder temperatures Wednesday and
Thursday mornings. Thursday morning's temperatures are expected to
be in the low 30s to mid 40s across South Texas.
Cloud cover will increase Friday as onshore flow funnels in more
moisture. Cloud cover will keep temperatures on the cooler side with
highs in the low 60s. Moisture will increase going into the weekend
with PWAT values near 1.0-1.6". The ample moisture will combine with
an approaching mid-level shortwave and provide another shot at
precipitation for the eastern CWA ahead of the next cold front. Not
much change from the previous forecast package as far as PoPs are
concerned. Still have a 20-40% chance of precipitation for the
eastern CWA Saturday night into Sunday. Higher PoPs (40-70%) exist
across the Gulf Waters. Did mention the possibility of isolated
thunderstorms Sunday afternoon as the instability and CAPE values
are supportive of convection. Limiting factor will be whether or not
the cap can be broken.
Temperatures will warm gradually through the weekend with highs in
the mid 70s to lower 80s and lows in the 50s to 60s.
Cooling will take place on Monday after a cold front passes through
South Texas. Highs will be in the 60s for much of the area.
&&
.AVIATION...
(12Z TAFS)
Issued at 612 AM CST Tue Jan 24 2023
A mixture of MVFR/IFR/LIFR ceilings and MVFR visibilities early
this morning will transition to predominate MVFR by mid morning.
Widespread showers and scattered to numerous thunderstorms, with
brief LIFR/IFR conditions, are expected to occur during the mid
morning/early afternoon mainly east of US Highway 281. However,
ceilings are expected to rapidly transition to VFR from west to
east during the afternoon hours, followed by strong northwest
flow. Wind will subside to weak to moderate levels after 03z
Wednesday.
&&
.MARINE...
Issued at 448 AM CST Tue Jan 24 2023
Strong to very strong winds are expected over the coastal waters today.
The combination of a strong upper level disturbance and associated
cold front will contribute to widespread showers and scattered to
numerous thunderstorms today. Some of the thunderstorms may
become severe. Very strong southeast to south flow is expected
this morning in advance of the front, with very strong offshore
flow after frontal passage. Moderate flow will prevail Wednesday
afternoon. Expect a transition to moderate to occasionally strong
north to northeast flow Wednesday night through Thursday morning,
becoming moderate Thursday afternoon. Weak to moderate onshore
flow returns Friday, strengthening to moderate to strong on
Saturday. Isolated thunderstorms will be possible going into the
weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 75 42 63 40 / 80 0 0 0
Victoria 70 38 58 36 / 90 0 0 0
Laredo 74 41 66 40 / 30 0 0 0
Alice 75 41 65 36 / 70 0 0 0
Rockport 71 44 60 41 / 80 0 0 0
Cotulla 68 40 65 38 / 70 0 0 0
Kingsville 77 42 65 38 / 70 0 0 0
Navy Corpus 72 46 61 46 / 70 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from noon CST today through this evening for
TXZ229-230-242>244.
Wind Advisory from noon today to 6 PM CST this evening for
TXZ231>234-241>247-342>347-442-443-447.
Red Flag Warning from noon today to 8 PM CST this evening for
TXZ239>241.
High Rip Current Risk until noon CST today for TXZ345-442-443-
447.
GM...Gale Warning until midnight CST tonight for GMZ231-232-236-237-
250-255-270-275.
&&
SHORT TERM...WC
LONG TERM....HA
AVIATION...WC/87Hazardous weather outlook, Jan 24, 6:11 AM CST, 4 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 611 AM CST Tue Jan 24 2023 TXZ229>234-239>247-342>347-442-443-447-251215- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells- Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas- Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun- Kleberg Islands-Nueces Islands-Calhoun Islands- 611 AM CST Tue Jan 24 2023 This Hazardous Weather Outlook is for south Texas. .DAY ONE...Today and tonight. High Rip Current risk this morning. Isolated to scattered thunderstorms are expected early this afternoon. Strong to severe storms are possible, with tornadoes, damaging straight-line wind, and large hail the primary threats, mainly north of Corpus Christi. A Red Flag Warning and Fire Weather Watch remains in effect for this afternoon and evening, for portions of the Rio Grande Plains and Brush Country. A Wind Advisory is in effect this afternoon for the Coastal Bend and Victoria Crossroads. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ231-232-236-237-250-255-270-275-251215- Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- Copano, Aransas, and Redfish Bays- San Antonio, Mesquite, and Espiritu Santo Bays- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 611 AM CST Tue Jan 24 2023 This Hazardous Weather Outlook is for Gulf of Mexico. .DAY ONE...Today and tonight. A Gale Warning is in effect for the bays and coastal waters today through early tonight. Scattered to numerous thunderstorms are expected today. Strong to severe storms are possible, mainly north of Port Aransas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Small Craft Advisory conditions are likely Wednesday into Thursday morning and possible again on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. 87/HA
In the hours before
Special weather statement, Jan 24, 10:20 AM CST, 36 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1020 AM CST Tue Jan 24 2023
TXZ234-246-247-241645-
Inland Calhoun TX-Victoria TX-Inland Refugio TX-
1020 AM CST Tue Jan 24 2023
...A strong thunderstorm will impact portions of south central
Victoria and north central Refugio Counties through 1045 AM CST...
At 1020 AM CST, Doppler radar was tracking a strong thunderstorm near
Quintana, or 11 miles northeast of Refugio, moving northeast at 35
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
McFaddin and Quintana.
This includes US Highway 77 between mile markers 590 and 614.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2834 9715 2839 9723 2869 9707 2857 9687
TIME...MOT...LOC 1620Z 217DEG 32KT 2843 9715
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TWHSpecial weather statement, Jan 24, 10:26 AM CST, 30 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1026 AM CST Tue Jan 24 2023
TXZ231-240-241-241700-
Live Oak TX-Jim Wells TX-Duval TX-
1026 AM CST Tue Jan 24 2023
...A strong thunderstorm will impact portions of east central Duval,
northwestern Jim Wells and south central Live Oak Counties through
1100 AM CST...
At 1026 AM CST, Doppler radar was tracking a strong thunderstorm near
San Diego, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Diego, Midway, Tecalote, Westdale and Alfred-South La Paloma.
This includes US Highway 281 between mile markers 648 and 666.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2776 9823 2785 9835 2813 9813 2792 9793
TIME...MOT...LOC 1626Z 226DEG 30KT 2786 9823
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
EMFSpecial weather statement, Jan 24, 10:50 AM CST, 6 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1050 AM CST Tue Jan 24 2023
TXZ231-241-244-241715-
Live Oak TX-Jim Wells TX-Inland San Patricio TX-
1050 AM CST Tue Jan 24 2023
...A strong thunderstorm will impact portions of northwestern San
Patricio, northeastern Jim Wells and southeastern Live Oak Counties
through 1115 AM CST...
At 1050 AM CST, Doppler radar was tracking a strong thunderstorm over
Westdale, or 12 miles southwest of Mathis, moving northeast at 35
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mathis, Orange Grove, Lake City, Sandia, Argenta, Lagarto, Westdale,
Lakeside, Lake Corpus Christi and Pernitas Point.
This includes the following highways...
Interstate 37 between mile markers 31 and 44.
US Highway 281 between mile markers 656 and 658.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CST for south central
Texas.
&&
LAT...LON 2791 9805 2798 9812 2824 9787 2806 9773
TIME...MOT...LOC 1650Z 225DEG 28KT 2801 9801
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
EMFThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 6:25 PM CST | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces | 12 hr |
| Jan 24, 5:07 AM CST | Wind Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 13 hr |
| Jan 24, 10:20 AM CST | Special Weather Statement | CRP | Refugio | 25 min |
| Jan 24, 10:26 AM CST | Special Weather Statement | CRP | Jim Wells | 34 min |
| Jan 24, 10:50 AM CST | Special Weather Statement | CRP | Live Oak | 25 min |
| Jan 24, 11:15 AM CST | Special Weather Statement | CRP | Bee | 30 min |
| Jan 24, 11:29 AM CST | Special Weather Statement | CRP | Victoria | 31 min |
| Jan 24, 12:35 PM CST | Tornado Warning | CRP | Goliad, Refugio, Victoria | 25 min |
| Jan 24, 12:55 PM CST | Tornado Warning | CRP | Victoria | 17 min |
| Jan 24, 2:34 PM CST | Coastal Flood Advisory | CRP | Kleberg, Nueces | 15 hr |
| Jan 24, 2:43 PM CST | Small Craft Advisory | CRP | 21 hr |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.